Mlit: Mixtures Of Gaussians Under Linear Transformations

Publisher:
Springer U K
Publication Type:
Journal Article
Citation:
Pattern Analysis and Applications, 2011, 14 (2), pp. 193 - 205
Issue Date:
2011-01
Full metadata record
Files in This Item:
Filename Description Size
2010004689.pdf298.18 kB
Adobe PDF
The curse of dimensionality hinders the effectiveness of density estimation in high dimensional spaces. Many techniques have been proposed in the past to discover embedded, locally linear manifolds of lower dimensionality, including the mixture of princi
Please use this identifier to cite or link to this item: